# SDR USAA070177

- Difficulty date: March 9, 2007
- Submitted: March 9, 2007
- Operation: Air carrier
- Aircraft: N167US
- Make and model: Airbus A321-211
- Aircraft serial: 1442
- Aircraft time: 21,121 hours, 21,121 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5361011700295
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEPARATION OF COMPOSITE, AFT EDGE OF COCKPIT FLOOR PANEL 211FF.  FABRICATED NEW BOARD PER MCGILL IRM 979 REV F, DEFECT SIZE: 1 X 3 INCHES.
